Plan B Advice/ Information!

Patient

Q: Okay. On April 17th, I started my period. I have always had a very short period because I don't eat properly and am generally stressed due to school and sports. I was finished with my period, but I had a strange brown discharge for almost four days after.

On April 20th around 2am, I was messing around with a guy. We didn't have sex, but he ejaculated on my stomach after using my thighs as a way to get him off (my thighs were clamped together), then later we spooned with his penis in between my legs and pushed up toward my vagina.

Almost 36 hours later, I took a Plan B pill. I did as advised and didn't throw up at any time. I had severe headaches for two or three days about three weeks after taking it. I also noticed some lower left abdominal pain and have been really fatigued (I just wasn't sure if that was due to me having a lot of sports and I was just tired or what). My period is supposed to happen today, May 21st, according to a period calculator I used.

Around May in 2013, I was told I have something like chronic mono that hasn't gone away and I thought this might be an issue with the fatigue previously mentioned.

I am stressing out over this. I am only 16. I know this wasn't smart, but I am still a virgin and I don't want to take any chances. I am hoping to be overreacting and am just trying to be cautious. If someone could please help me with this, I would be forever grateful. Thanks. :)

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews